# SDR SWAA051905

- Difficulty date: June 30, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 63,564 hours, 60,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 6545833
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND COCKPIT FLOOR SKIN CRACKED AT BS 244, RBL 15.  REPAIRED FLOOR SKIN PER SRM.
